MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-6412-3
Medical Device Problem Codes Defective Alarm (1014); Failure to Charge (1085); Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients charger was too hot that it burned her.
 
Additional Manufacturer Narrative
Sc-6412-3 ((b)(6)).The returned charger was analyzed and with all the available information, boston scientific concludes the reported event was confirmed.The charger was not functional due to a blown fuse (f1) and a burnt diode (d2).The blown fuse (f1) and a burnt diode (d2) were likely due to an unexpected over voltage condition.No instances of overheating were observed when the charger was monitored for four hours while placed in the base station.
 
Event or Problem Description
It was reported that the patients charger was too hot that it burned her.
 
Event or Problem Description
It was reported that the patient's charger was too hot that it burned her.
 
Event or Problem Description
It was reported that the patients charger was too hot that it burned her.
 
Additional Manufacturer Narrative
This report is being submitted to correct the unique identifier (udi) # field (d4) in section d, suspect medical device.

Brand Name
PRECISION?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19642343
Report Number3006630150-2024-04219
Device Sequence Number8609950
Product Code LGW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-6412-3
Device Catalogue NumberSC-6412-3
Device Lot Number437354
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/23/2024
06/05/2025
05/20/2026
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/13/2024
06/30/2025
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale